# SDR AALA2019042439006

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 8,049 hours, 3,016 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Condition: Defective
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE STARTED J/C 26L00025011 COMPLETED THRU STEP 4H(2) DISCONTINUED DUE TO PART BAD FROM  STOCK (SLIDE RAFT FOR DOOR 4R). REINSTALLED ORIGINAL SLIDE RAFT ON  DOOR 4R IAW AMM 25-62-44-400-803.
